# SDR FDEA201704261272

- Difficulty date: April 26, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 48,671 hours, 17,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: 321490
- Part serial: 0298
- Condition: Inoperative
- Location: R1 Door Arming
- Part time: 16,089 hours, 9,660 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE FAIL TO ARM.  REMOVED AND REPLACED AUTONOMOUS STANDBY POWER SUPPLY UNIT 70WN AND BATTERY 1 IAW AMM 52-73-18-04, BITE TESTED OK, R1 SLIDE INDICATION CHECKS OK IAW AMM 52-73-00.
